# SDR CALA2024050201295

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 75,412 hours, 28,594 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 162A00011
- Condition: Faulted
- Location: Nose
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO UNCOMMANDED NOSEWHEEL DEFLECTION. REQUES T INSPECTION. PER FLT CREW, RTO AT APPROX 10 KTS, AC VEERED RIGHT ON TAKEOFF GROUND TIME AND LABOR HOUR INFORMATION UPDATE ONLY. SPOKE TO PILOTS, SAID AIRCRAFT VEERED RIGHT IMMEDIATELY AFTER THIS ITEM IS MARKED FOR SDR REPORTING. ROLL. STARTING TAKEOFF ROLL AROUND 10 KNOTS. TAXI TO AND FROM RUNWAY WAS NORMAL. INSPECTED NOSE TIRES REFERENCE AMM 32-45-00, NO DEFECTS NOTED. LOCKED LP TO CONFIRM FIM TASK 32-51 TASK 810 IS FULLY COMPLIED CONFIRMED THAT THE FIM TASK FOR THIS ISSUE WAS ACCOMPLISHED. WITH AND TAXI CHECKED. UNLOCKING FOR CLEARING. TAXIED ACFT FROM TERMINAL TO HANGER DOING HIGH SPEED AND DID NOT NOTICE ANY UNUSUAL PULLING EITHER FROM STEERING OR WHILE BRAKING. WIND CONDITIONS CALM NO CROSSWIND WHILE TAXI IN PROGRESS. AIRPORT REPORTED HIGH WINDS DURING INTIAL TAXI OF A/C BY FLT PERFORMED IAW FIM TASK 32-51-810-810. A/C IS RELEASED FOR CREW. JACK NOSE GEAR AND PERFORMED VISUAL INSPECTION OF TIRES FURTHER SERVICE WITH NO DEFECTS NOTED.PERFORMED HIGH SPEED TAXI IN NORMAL WEATHER CONDITIONS WITH NO DEFECTS NOTED. ALL INSPECTIONS ADD EMP:U392636
